# SDR DALA2023013100782

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 67,624 hours, 8,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 AFTER PARKING DOOR 3R WOULD NOT DISARM. SLIDE SHOWS ARMED. CORRECTIVE ACTION: CYCLED 3R DOOR DISARM LEVER. OPS CHECK NORMAL. (4147617)
